Jump to content

0

My Claravis (Accutane) Journey.



Back Pains... Anyone Else?

Posted by katiesko, 30 March 2013 · 404 views
accutane, back pains and 2 more...
Hey everyone! So it's basically day 8 for me of my claravis journey and I'm having really bad back pains. I don't know if it's from sleeping in a bad position or if it's from the drug, because back pains are a side effect of the drug. If it is from the drug, are those side effects supposed to come that early? I have no idea to be honest. It hurts a lot an...


What Do You Use For Your Dry Lips?

Posted by katiesko, 30 March 2013 · 277 views

So one of the most common side effects with Claravis (Accutane) is dry lips. I don't know about any other Accutane users but I find it extremely annoying. I wake up in the morning and my lips are so chapped. I wear chapstick 24/7 and I don't know... I just doesn't help me. I wear chapstick before I go to bed and just as I wake up because that's when my li...


Why I Think I Have Acne.

Posted by katiesko, 29 March 2013 · 435 views

I think the reason I have acne is because of my father's death.  It was the end of 4th grade when he died. That's when I started to get a stray pimple or 2... I was only 9.     Once school started up, people were asking me about it and I was getting more homework which added onto my stress and anxiety. I had to get a counselor in school to talk about...


Day 7 Of Claravis.

Posted by katiesko, 29 March 2013 · 525 views
redness, itchiness, dryness and 4 more...
So it's Day 7 of my journey on Claravis (Accutane) and my acne is getting substantially red. It's starting to get dry but it's also smoothing down. My lips are really dry despite using Nivea hydrating lip care chapstick. I wash my face with Cetaphil Foaming Face Wash and moisturize with the Cetaphil Lotion. (You could find all Cetaphil products at CVS or...





Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors